# SDR ASAA0852868

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,696 hours, 1,416 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Part number: 1762000101
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 4,696 hours, 1,416 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "FMC DISAGREE" LIGHT ON AFTER ENGINE START.  PERFORMED FIM 34 51 TASK 835 WITH NO DISCREPANCIES NOTED.
